# SDR DXTA2018051700968

- Difficulty date: May 17, 2018
- Submitted: May 19, 2018
- Operation: Air carrier
- Aircraft: N672QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605663
- Aircraft time: 10,162 hours, 7,901 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Valve
- Part number: 42191
- Part serial: 0021
- Condition: Faulty
- Location: Landing Gear
- Part time: 4,771 hours, 3,675 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ALL LANDING GEAR EXTENSION DELAY, GEAR WAS SELECTED DOWN AT 200 KTS. FOR AT LEAST 30 SECONDS THERE WAS ONLY THE RED GEAR UNSAFE LIGHT ILLUMINATED, NO HYDRAULIC LIGHT CAME ON AND THERE WAS NONE OF THE USUAL GEAR NOISE. AFTER THIS DELAY , THE GEAR UNLOCKED , HYDRO LIGHT CAME ON AND 3 GREEN LIGHTS. NO GEAR WARNING HORN SOUNDED. PER CUSTOMER CONVENIENCE COMPLIED WITH REPLACEMENT OF THE LANDING GEAR CONTROL PCB NZ009 IAW MM 24-50-01 ALSO COMPLIED WITH REPLACEMENT OF THE LANDING GEAR CONTROL VALVE IAW MM 32-30-02 PCB P/N OFF 6618735-1 S/N: 0397 (HOURS 7648.1)   LANDING GEAR CONTROL VALVE P/N OFF 4219-1  S/N: 0021  (HOURS 4770.9)
